# SDR VNAA202401050028

- Difficulty date: November 18, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15347
- Aircraft time: 20,359 hours, 18,246 cycles
- System (JASC): 5700 · Wing Structure
- Part: Canister
- Part number: CC6701294021
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANISTER, WELDED NO.3 IN STA. WS148 OF INTERNAL LH MAIN FUEL TANK.  CANISTER WELDED NO.3 IN STA. WS148 OF INTERNAL LH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577 REV.- -
